# SDR CALA2024022300517

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 66,016 hours, 21,583 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 211C223518
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULDNT COME UP. RAN CHECKLIST GOT GEAR UP WITH OVERRIDE REF FIM 32-30-820 BLOCK 6 PSEU BITE TEST SHOWS S452 LEFT GEAR TILT PRESSURE SWITCH FAULT LAST FLIGHT LEG. ALSO SHOWS FAULTED LAST FEW FLIGHT LEGS WITH MAINT MSG 32-09119 . REPLACED LEFT TRUCK POSITIONER SUTTLE VALAVE SWITCH IN ACCORDANCE WITH AMM 32-32-17 COMPLETED BITE TEST OF PSEU TESTED OK IN ACCORDANCE WITH FIM 32-09 FAULT TREE 817 ( TEMP HYD LINE FOR LEFT MLG TRUCK POSITION WAS INSTALLED FIXXING LEAK REF LOG 7152333 IN ACCORDANCE WITH AMM 20-10-10 , IPC 32-32-51) LEAK CHECK IN ACCORDANCE WITH AMM 32-32-15. REMOVE LEFT MLG TRUCK POSITION PRESS LINE AND INSTALLED TEMP FLEX LINE PER AMM 20-10-10-300-801. REF IPC 32-32 -51 ITEM 297J (HOSE REMOVED) TEMP FLEX HOSE INSTALLED PN : AS115-06K0346 AND 201042018. PER AMM REPLACE THE HOSE AS SOON AS POSSIBLE. REMOVED AND REPLACED LH TRUCK PRESSURE LINE PER REF AIPC 32-32-18, AMM 32-32-15 , OP CHECK GOOD.
